Alert archive / Connecticut / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 43, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 23, 2015, 8:15 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 8:15 PM EDT (00:15 UTC)
- Expired
- Jun 23, 2015, 8:43 PM EDT
- In force
- 28 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
The radar
The Brookhaven radar (KOKX), 114 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 3:35 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1546 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
383
WUUS51 KALY 240015
SVRALY
CTC005-240115-
/O.NEW.KALY.SV.W.0043.150624T0015Z-150624T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
815 PM EDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
* UNTIL 915 PM EDT
* AT 814 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HARTLAND TO NEAR CORNWALL BRIDGE...MOVING EAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GRANBY AND CANTON AROUND 820 PM EDT.
TORRINGTON AND NORTHWEST HARWINTON AROUND 840 PM EDT.
NEW HARTFORD AND NEW HARTFORD CENTER AROUND 850 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WRIGHTVILLE...SOUTH NORFOLK...TYLER LAKE HEIGHTS...NORTH CORNWALL...
COLEBROOK...BARKHAMSTED...TOWN HILL...GOOSE GREEN...NEPAUG AND PINE
MEADOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY.
&&
LAT...LON 4190 7291 4190 7294 4185 7295 4184 7294
4181 7295 4180 7302 4179 7302 4187 7349
4203 7301 4197 7303 4197 7289
TIME...MOT...LOC 0014Z 276DEG 33KT 4196 7293 4184 7341
HAIL...<.75IN
WIND...60MPH
$$
NAS2 follow-up statements
744
WWUS51 KALY 240030
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
830 PM EDT TUE JUN 23 2015
CTC005-240115-
/O.CON.KALY.SV.W.0043.000000T0000Z-150624T0115Z/
LITCHFIELD CT-
830 PM EDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHEASTERN LITCHFIELD COUNTY...
AT 830 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EAST GRANBY TO NEAR TORRINGTON...MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
NEW HARTFORD AND NEW HARTFORD CENTER AROUND 850 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WRIGHTVILLE...TYLER LAKE HEIGHTS...BARKHAMSTED...TOWN HILL...GOOSE
GREEN...NEPAUG...PINE MEADOW...KELLY CORNER...DRAKEVILLE AND
WINCHESTER CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4190 7291 4190 7294 4185 7295 4184 7294
4181 7295 4180 7302 4179 7302 4184 7333
4195 7307 4195 7299 4196 7289
TIME...MOT...LOC 0030Z 276DEG 33KT 4194 7275 4183 7323
HAIL...<.75IN
WIND...60MPH
$$
NAS118
WWUS51 KALY 240043
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
843 PM EDT TUE JUN 23 2015
CTC005-240052-
/O.CAN.KALY.SV.W.0043.000000T0000Z-150624T0115Z/
LITCHFIELD CT-
843 PM EDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LITCHFIELD COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHERN CONNECTICUT.
LAT...LON 4190 7291 4190 7294 4185 7295 4184 7294
4181 7295 4180 7302 4179 7302 4184 7333
4195 7307 4195 7299 4196 7289
TIME...MOT...LOC 0041Z 276DEG 33KT 4193 7261 4182 7309
$$
NASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 7:47 PM EDT, 28 minutes earlier.
Area forecast discussion, Jun 23, 7:47 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 747 PM EDT TUE JUN 23 2015 .SYNOPSIS... A COOLER AND LESS HUMID AIRMASS WILL BE USHERED IN FOR OVERNIGHT INTO WEDNESDAY. COOLER THAN NORMAL TEMPERATURES ARE EXPECTED FOR THURSDAY AND FRIDAY WITH HIGHS I THE UPPER 60S TO UPPER 70S. CHANCES FOR SHOWERS ARE ANTICIPATED TO LIMITED TO AREAS MAINLY SOUTH OF THE CAPITAL DISTRICT AS WAVES OF LOW PRESSURE PASS TO OUR SOUTH. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SEVERE THUNDERSTORM WATCH 344 REMAINS IN EFFECT UNTIL 9 PM FOR GREENE...ULSTER...COLUMBIA...DUTCHESS...BERKSHIRE AND LITCHFIELD COUNTIES WILL HAVE GUSTY WESTERLY WINDS IN THE WAKE OF THE FRONTAL PASSAGE EARLY THIS EVENING. DESPITE AMPLE INSTABILITY/CAPE IT IS WARM ALOFT (18Z SOUNDING: -7C AT 500 MB AND 8C 700 MB) AND MID LEVEL LAPSE RATES NOT IMPRESSIVE (6.2 C/KM) SO ACTIVITY HAS BEEN SLOW TO STRENGTHEN. HAVE HAD A FEW STRONG TO SEVERE STORMS AS TEMPERATURES REACHED THEIR CONVECTIVE TEMPERATURE AND GOT LIFT AHEAD AND ALONG THE COLD FRONT. A COOLER AND LESS HUMID AIRMASS WILL BE USHERED IN OVERNIGHT AND WINDS WILL WEAKEN. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... HIGHER PRESSURE WILL BUILD IN AT THE SURFACE FROM THE WEST WEDNESDAY WITH NORTHWEST FLOW ALOFT. A COOLER AND LESS HUMID AIRMASS WILL HAVE BEEN USHERED IN...EXPECTING SEASONABLE TEMPERATURES MAINLY IN THE 70S WITH LOWER 80S IN THE MID HUDSON VALLEY. ANOTHER SHORT WAVE WILL MOVE ACROSS THE GREAT LAKES REGION THURSDAY AND WILL DEEPENING AS IT MOVES ACROSS THE NORTHEAST. A WEAK FRONTAL BOUNDARY WILL APPROACH WEDNESDAY NIGHT AND MOVE ACROSS THE REGION THURSDAY. MOISTURE WILL BE ON THE INCREASE TO THE SOUTH OF THE BOUNDARY AND BASED ON ITS TIMING CHANCES FOR SHOWERS ARE EXPECTED TO BE LIMITED MAINLY SOUTH OF THE CAPITAL DISTRICT IN THE AFTERNOON. NORMAL TO SLIGHTLY BELOW NORMAL TEMPERATURES ARE EXPECTED THURSDAY WITH HIGHS MAINLY IN THE 70S WITH MID/UPPER 60S ACROSS THE HIGHER TERRAIN. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AN UPPER LEVEL TROUGH WILL DEVELOP OVER THE EASTERN UNITED STATES OVER THE WEEKEND AS SHORT WAVES ROTATES ABOUT AN UPPER LOW OVER HUDSON BAY CANADA. INCREASING CHANCES FOR SHOWERS OVER THE WEEKEND WITH COOL TEMPERATURES. A WAVE OF LOW PRESSURE IS EXPECTED TO MOVE ALONG A BOUNDARY TO OUR SOUTH FRIDAY NIGHT INTO SATURDAY AS THE UPPER TROUGH DEEPENS. GUIDANCE IS IN AGREEMENT TO KEEP THE LOW AND BOUNDARY TO OUR SOUTH WITH HIGH PRESSURE ACROSS THE AREA AT THE SURFACE. HAVE CHANCES LIMITED TO AREAS MAINLY TO SOUTH OF THE CAPITAL DISTRICT. CHANCES FOR SHOWERS WILL BECOME MORE WIDESPREAD AS ADDITIONAL SHORT WAVE ENERGY ENTER THE TROUGH AND DEEPENS. COOLER THAN NORMAL TEMPERATURES ARE EXPECTED THROUGH THE TIME PERIOD. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... THE FRONT IS THROUGH KALB...KGFL AND KPSF. THE FRONT WILL TRACK THROUGH KPOU THIS EVENING AND WILL CARRY VCTS THROUGH 02Z. WINDS WILL TREND TO LIGHT THROUGH THE NIGHT...SUPPORTING SOME FOG DEVELOPMENT IN THE MVFR RANGE FOR KPOU...KGFL AND KPSF BETWEEN 08Z- 12Z. AFTER 12Z...A RETURN TO VFR CONDITIONS WITH JUST SCATTERED CLOUDS. WINDS WILL BE FROM THE WEST AND NORTHWEST AT AROUND 10 KT WITH SOME INTERMITTENT GUSTS UP TO 20 KT THIS EVENING...DIMINISHING TO LESS THAN 5 KT TOWARD DAYBREAK. NORTHWEST WINDS INCREASE UP TO 6-10 KT TOMORROW. OUTLOOK... WED NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. THU-SAT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA. SAT NIGHT-SUN: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA. && .FIRE WEATHER... A COOLER AND LESS HUMID AIRMASS WILL BE USHERED IN FOR OVERNIGHT INTO WEDNESDAY. COOLER THAN NORMAL TEMPERATURES ARE EXPECTED FOR THURSDAY AND FRIDAY WITH HIGHS I THE UPPER 60S TO UPPER 70S. CHANCES FOR SHOWERS ARE ANTICIPATED TO LIMITED TO AREAS MAINLY SOUTH OF THE CAPITAL DISTRICT AS WAVES OF LOW PRESSURE PASS TO OUR SOUTH. && .HYDROLOGY... STORMS WILL BE CAPABLE OF HEAVY DOWNPOURS RESULTING IN LOCALIZED URBAN AND POOR DRAINAGE INTO THE EVENING. THREAT WILL END WITH PASSAGE OF COLD FRONT EARLY THIS EVENING. FAIR WEATHER IS EXPECTED FOR THE MIDDLE OF THE WEEK. OUR NEXT CHANCES FOR SHOWERS ARE EXPECTED TO LIMITED TO AREAS MAINLY SOUTH OF THE CAPITAL DISTRICT AS WAVES OF LOW PRESSURE PASS TO OUR SOUTH. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA NEAR TERM...IAA SHORT TERM...IAA LONG TERM...IAA AVIATION...NAS FIRE WEATHER...IAA HYDROLOGY...IAA
Hazardous weather outlook, Jun 23, 6:28 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 628 PM EDT TUE JUN 23 2015 CTZ001-013-MAZ001-025-NYZ058>061-063>066-241100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- 628 PM EDT TUE JUN 23 2015 ...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR GREENE...ULSTER...COLUMBIA ...DUTCHESS...BERKSHIRE AND LITCHFIELD COUNTIES. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION CONTINUES. NYZ032-033-038>043-047>054-082>084-VTZ013>015-241100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 628 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...MOHAWK AND SCHOHARIE VALLEYS...CAPITAL DISTRICT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 23, 5:39 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
539 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL WEST STOCKBRIDGE 42.35N 73.37W
06/23/2015 M1.00 INCH BERKSHIRE MA TWITTER
&&
EVENT NUMBER ALY1500133
IRLLocal storm report, Jun 23, 5:45 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
545 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG BENNINGTON 42.87N 73.19W
06/23/2015 BENNINGTON VT TRAINED SPOTTER
TREES DOWN.
&&
EVENT NUMBER ALY1500134
IRLSpecial weather statement, Jun 23, 5:46 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
546 PM EDT TUE JUN 23 2015
VTZ013>015-232215-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
546 PM EDT TUE JUN 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BENNINGTON
AND WINDHAM COUNTIES...
AT 546 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NEWFANE TO NEAR READSBORO...AND MOVING EAST AT 45
MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BRATTLEBORO...TOWNSHEND...HINSDALE...CHESTERFIELD...POWNAL...
PUTNEY...VERNON...WILMINGTON...WESTMORELAND...STAMFORD...READSBORO...
WESTMINSTER...NEWFANE...GUILFORD CENTER...WEST WARDSBORO...
GUILFORD...WHITINGHAM...DOVER...MARLBORO AND JAMAICA.
LAT...LON 4305 7247 4300 7244 4297 7247 4295 7253
4292 7252 4288 7255 4281 7254 4279 7251
4276 7251 4277 7249 4276 7248 4273 7246
4275 7327 4312 7281 4311 7244 4308 7244
TIME...MOT...LOC 2146Z 271DEG 40KT 4297 7272 4276 7288
NASSpecial weather statement, Jun 23, 7:04 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
704 PM EDT TUE JUN 23 2015
CTZ001-013-MAZ025-NYZ060-061-063>066-240000-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE-WESTERN
COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER-WESTERN ULSTER-EASTERN
DUTCHESS-WESTERN DUTCHESS-
704 PM EDT TUE JUN 23 2015
...LINE OF STRONG THUNDERSTORMS EXTENDS FROM THE EASTERN CATSKILLS
THROUGH THE MID HUDSON VALLEY...TACONICS AND SOUTHERN BERKSHIRES...
AT 702 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR EASTHAMPTON TO NEAR KERHONKSON...GREAT
BARRINGTON AND OTIS...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
TORRINGTON...KINGSTON...NEW PALTZ...RHINEBECK...HYDE PARK...PLEASANT
VALLEY...BURLINGTON...NEW HARTFORD...HURLEY...AMENIA...SHEFFIELD...
KENT...SHARON...HIGHLAND...PINE PLAINS...RED HOOK...NORFOLK...OTIS...
ANCRAM AND MILLBROOK.
LAT...LON 4181 7451 4184 7448 4224 7302 4214 7305
4215 7307 4213 7307 4213 7309 4202 7308
4202 7303 4195 7305 4195 7291 4190 7293
4187 7296 4180 7297 4180 7301 4178 7302
4178 7304 4175 7303 4166 7334
TIME...MOT...LOC 2302Z 272DEG 36KT 4229 7271 4185 7433
NASLocal storm report, Jun 23, 7:40 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
740 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG STONE RIDGE 41.85N 74.14W
06/23/2015 ULSTER NY TRAINED SPOTTER
LARGE TREE DOWN. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ALY1500135
IRLSpecial weather statement, Jun 23, 7:48 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
748 PM EDT TUE JUN 23 2015
CTZ001-013-NYZ064>066-240045-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN ULSTER-EASTERN
DUTCHESS-WESTERN DUTCHESS-
748 PM EDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LITCHFIELD AND DUTCHESS
COUNTIES...
AT 747 PM EDT...A STRONG THUNDERSTORM WAS NEAR POUGHKEEPSIE...MOVING
SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BRISTOL...TORRINGTON...POUGHKEEPSIE...NEW MILFORD...SOUTHBURY...
SHERMAN...PAWLING...BROOKFIELD...NEW FAIRFIELD...PLEASANT VALLEY...
BURLINGTON...THOMASTON...WAPPINGERS FALLS...AMENIA...KENT...
HIGHLAND...MILLBROOK...LITCHFIELD...WINGDALE AND STANFORDVILLE.
LAT...LON 4149 7337 4151 7339 4149 7344 4163 7350
4165 7349 4167 7351 4153 7353 4151 7375
4157 7396 4159 7396 4159 7403 4192 7380
4180 7301 4164 7298 4161 7306 4157 7309
4156 7316 4151 7316 4151 7332 4147 7332
TIME...MOT...LOC 2347Z 294DEG 27KT 4170 7386
NASThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:44 PM EDT | Special Weather Statement | ALY | 61 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.